# SDR DALA2024051405210

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 91,247 hours, 17,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM INOP FOR DOOR 2R LOC. CORRECTIVE ACTION: RE-LAMPED 2R SLIDE ARM LIGHT AND 2R ARMED IND AT FAP PLN REF B767 AMM 52-71. INDICATION NORMAL CLEARED MEL REMOVED PLACARD. (0338303)
